# SDR AALA202106114907

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 5 ON LEFT HAND HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING 5 PER 55-16-42-400-001-A.
